# SDR QXEA0202116

- Difficulty date: December 3, 2002
- Submitted: December 11, 2002
- Operation: Air carrier
- Aircraft: N365PH
- Make and model: Dhav DHC8202
- Aircraft serial: 526
- Aircraft time: 9,567 hours, 13,434 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Stop Fitting
- Condition: Worn
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - MAIN CABIN DOOR ALL DOOR STOP PADS ARE WORN APPROXIMATELY .005.  REPAIRED IAW RD 8-53-3933 AND RD 8-51-103.
